# SDR DALA2022102807000

- Difficulty date: September 28, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,497 hours, 38,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 602592-14 THE FUSELAGE SKIN COMMON TO BROADCAST TV AREA COULD NOT BE ACCOMPLISHED DUE TO PREVIOUSLY INSTALLED SKIN REPAIR PER ER/A 385333-14.  REF ERA 602592-14. (2429183)
